# SDR CALA2023122603735

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 113,955 hours, 11,827 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 222098
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR L4 EMER LT POWER PACK M33407 CAPACITY CHK FAIL REF HX NR WO.2594346, CABIN L4 EMER LT BATTERY PACK M33407 REPLACED AND INSTALLATION T EST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
